RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 118–128 (Mi de2656)  

Partial Differential Equations

Connected operators and boundary value problems for equations of elliptic type

V. I. Paškovskii

Novocherkassk Polytechnic Institute

Full text: PDF file (894 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.07.1975

Citation: V. I. Paškovskii, “Connected operators and boundary value problems for equations of elliptic type”, Differ. Uravn., 12:1 (1976), 118–128

Citation in format AMSBIB
\Bibitem{Pas76}
\by V.~I.~Pa{\v s}kovskii
\paper Connected operators and boundary value problems for equations of elliptic type
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 118--128
\mathnet{http://mi.mathnet.ru/de2656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=399647}
\zmath{https://zbmath.org/?q=an:0324.35028}


Linking options:
  • http://mi.mathnet.ru/eng/de2656
  • http://mi.mathnet.ru/eng/de/v12/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020